# SDR FDEA201407091682

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,778 hours, 37,980 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39140165505
- Part serial: BFG0405NTW
- Condition: Failed
- Location: Rt Mlg
- Part time: 20,925 hours, 10,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RT MAIN GEAR PRIMARY & SECONDARY INDICATORS SHOWED GEAR NOT UP.  COMPLIED WITH QRH & WAS UNABLE TO RESOLVE INDICATION PROBLEM.  TROUBLE SHOT & FOUND RT MAIN GEAR DOWNLOCK ACTUATOR FAILED.  R & R RT MAIN GEAR DOWNLOCK ACTUATOR.  ALL OPERATIONS CHECKED NORMAL.
